Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 16, 2015, 3:51 PM MDT for Natrona County, Wyoming. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2015, 3:51 PM MDT (21:51 UTC)
- Expired
- Jun 16, 2015, 4:30 PM MDT
- In force
- 39 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 137 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 4:30 PM MDT | HAIL 1.5 | 4 Wnw U.S. Hwy 220 Mile, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 1:08 PM MDT | Severe Thunderstorm Watch | SPC | 112 days |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
914 WUUS55 KRIW 162151 SVRRIW WYC025-162230- /O.NEW.KRIW.SV.W.0039.150616T2151Z-150616T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RIVERTON WY 351 PM MDT TUE JUN 16 2015 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL NATRONA COUNTY IN CENTRAL WYOMING... * UNTIL 430 PM MDT * AT 350 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF POWDER RIVER...WHICH IS 31 MILES WEST OF CASPER...MOVING EAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THIS SEVERE THUNDERSTORM WILL BE NEAR... EMIGRANT GAP AROUND 430 PM MDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE POISON SPIDER SCHOOL...BESSEMER BEND AND CASPER NATRONA COUNTY AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4277 10707 4295 10703 4290 10641 4257 10659 TIME...MOT...LOC 2150Z 281DEG 25KT 4285 10695 TORNADO...POSSIBLE HAIL...1.00IN WIND...<50MPH $$ BRANHAM
1 follow-up statement
480
WWUS55 KRIW 162207
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
407 PM MDT TUE JUN 16 2015
WYC025-162230-
/O.CON.KRIW.SV.W.0039.000000T0000Z-150616T2230Z/
NATRONA-
407 PM MDT TUE JUN 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTH CENTRAL NATRONA COUNTY...
AT 406 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
EMIGRANT GAP...WHICH IS 23 MILES WEST OF CASPER...MOVING EAST AT 30
MPH.
HAZARD...QUARTER SIZE HAIL. A FUNNEL CLOUD HAS BEEN REPORTED BY
EMERGENCY MANAGEMENT ASSOCIATED WITH THIS STORM. ADDITIONAL
ROTATION IS POSSIBLE.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
EMIGRANT GAP AROUND 430 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE POISON
SPIDER SCHOOL...BESSEMER BEND AND CASPER NATRONA COUNTY AIRPORT.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4277 10697 4293 10690 4290 10641 4257 10659
TIME...MOT...LOC 2206Z 281DEG 25KT 4283 10680
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...<50MPH
$$
BRANHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:31 PM MDT, 20 minutes earlier.
Area forecast discussion, Jun 16, 3:31 PM MDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 331 PM MDT TUE JUN 16 2015 .SHORT TERM...TONIGHT THROUGH WEDNESDAY A POTENTIALLY BUSY EVENING IS STILL BEING PLANNED FOR THIS EVENING. SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH NORTHERN WYOMING THIS AFTERNOON. SOME STORMS HAVE BEEN IMPRESSIVE ON RADAR...THOUGH GROUND TRUTH OPPORTUNITIES HAVE BEEN SPARSE. REGARDLESS...THE ENVIRONMENT IS STILL FAVORABLE FOR POTENTIALLY STRONG STORMS TO DEVELOP TODAY...WITH THREATS OF HAIL...HEAVY RAIN...AND STRONG WIND. SOME STORMS MAY BECOME SEVERE AS THE DAY CONTINUES. STORMS WILL PERSIST THROUGH THE EVENING HOURS...WITH ACTIVITY BEGINNING TO WEAKEN AFTER MIDNIGHT. SOME SHOWERS WILL LAST OVER THE NORTHWESTERN MOUNTAINS THROUGH THE OVERNIGHT HOURS...WITH LIMITED ACTIVITY ANTICIPATED DURING THE EARLY-MID MORNING HOURS. SHOWERS AND THUNDERSTORMS ARE AGAIN POSSIBLE ACROSS NORTHERN WYOMING WEDNESDAY AFTERNOON...AS MOISTURE IS PUSHED INTO THE IMPACTED AREA. GUSTY WIND AND SMALL HAIL WILL BE THE THREAT. THE PUSH OF ASSOCIATED MOISTURE DOES NOT LOOK OVERLY SUPPORTIVE FOR ANY PROLONGED TORRENTIAL RAIN ACTIVITY...THOUGH PERIODS OF HEAVY RAIN ARE POSSIBLE. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY NIGHT ZONAL WESTERLY FLOW WITH WEAK RIDGING OVER THE WESTERN U.S. WILL BRING A WARMING AND DRYING TREND TO WESTERN AND CENTRAL WYOMING. CONVECTION SHOULD BE LIMITED TO THE NORTH AND NORTHWEST...WITH SHOWERS AND THUNDERSTORMS MOST NUMEROUS IN THE MOUNTAINS. WITH FEWER CLOUDS AND LESS LOW LEVEL MOISTURE...TEMPERATURES WILL WARM WITH LOWER 90S IN THE BIGHORN BASIN AND NORTHERN WIND RIVER BASIN...AND 80S ACROSS THE REST OF THE LOWER ELEVATIONS. THE MOUNTAINS WILL HAVE TEMPERATURES IN THE MID 60S TO UPPER 70S. SOME OF THE THUNDERSTORMS IN THE FAR NORTH WILL HAVE THE POTENTIAL FOR HAIL AND STRONG WIND GUSTS. THIS TREND WILL CONTINUE INTO THE WEEKEND...WITH FRIDAY AND SATURDAY BEING THE LAST BEST CHANCES FOR PRECIPITATION THROUGH THE REST OF THE FORECAST PERIOD. THESE CHANCES WILL BE CONFINED TO NORTHERN PORTIONS AND JOHNSON COUNTY. THE REST OF THE PERIOD WILL BE DOMINATED BY ZONAL FLOW...WITH PERIODS OF SHORTWAVE RIDGING. THE LOW OVER BRITISH COLUMBIA WILL DETERMINE THE TIMING OF THESE RIDGES...AS THE REGION WILL BE SQUEEZED BETWEEN THIS LOW AND A BROAD AREA OF HIGH PRESSURE THAT WILL SETTLE OVER THE FOUR CORNERS AND SOUTHERN ROCKIES. OVERALL...DRY AND WARM WEATHER WILL DOMINATE THE WEATHER OVER THE COWBOY STATE NEXT WEEK. WILL HAVE TO MONITOR HAVE FAST THE VEGETATION STARTS TO CURE. && .AVIATION.../00Z ISSUANCE/ SHOWERS AND THUNDERSTORMS WILL BE PRESENT INTO THIS EVENING...MAINLY ACROSS THE NORTHERN AND CENTRAL TERMINALS. THIS INCLUDES TERMINALS NORTH OF A LINE FROM KCPR-KLND-KJAC. VERY STRONG WIND MAY ACCOMPANY STORMS ACROSS THE NORTHERN TERMINALS...ALONG WITH LARGE HAIL AND FREQUENT LIGHTNING. ADDITIONAL LOCATIONS MAY SEE SOME THUNDERSTORM ACTIVITY...MAINLY KRKS. STORMS ARE NOT CURRENTLY ANTICIPATED TO BE AS STRONG THERE. MOST ACTIVITY SHOULD WANE WITH LOSS OF DAYLIGHT...WITH MOST ACTIVITY EXPECTED TO END AROUND 06Z. A GENERALLY QUIET OVERNIGHT PERIOD IS THEN EXPECTED ACROSS THE AREA. SOME VCFG MAY DEVELOP ACROSS AREAS RECEIVING RAINFALL TODAY. MOUNTAIN PASSES MAY BE TURBULENT TODAY WITH NEARBY CONVECTION...WITH MOUNTAINS SEEING THE POTENTIAL FOR SHOWERS LAST FURTHER INTO THE NIGHTTIME HOURS. ADDTIONAL SHOWERS AND THUNDERSTORMS MAY DEVELOP AFTER 18Z WEDNESDAY. && .FIRE WEATHER... SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING...MAINLY ACROSS NORTHERN AND CENTRAL WYOMING. GUSTY AND ERRATIC WIND..HAIL...AND LIGHTNING WILL REMAIN THREATS WITH ANY CONTINUED STORM ACTIVITY. TEMPERATURES WILL CONTINUE TO WARM OVER THE NEXT COUPLE OF DAYS...WITH DAYTIME HUMIDITY DECREASING ACROSS SOUTHERN WYOMING. PERIODS OF GUSTY WIND WILL ALSO BE POSSIBLE DURING THE AFTERNOON HOURS...MAINLY ACROSS SOUTHERN WYOMING. HOWEVER...PAST RAINFALL AMOUNTS HAVE CONTINUED TO KEEP FUELS FROM GOING CRITICAL...SO FIRE BEHAVIOR IS STILL NOT EXPECTED TO BE HAZARDOUS. && .RIW WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR WYZ002>011- 015>020-022. && SHORT TERM...BRANHAM LONG TERM...C.BAKER/LAVOIE AVIATION...HATTINGS FIRE WEATHER...BRANHAM
Hazardous weather outlook, Jun 16, 3:21 AM MDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 321 AM MDT TUE JUN 16 2015 WYZ001>020-022>030-171200- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 321 AM MDT TUE JUN 16 2015 ...FLASH FLOOD WATCH FOR NORTHERN AND CENTRAL WYOMING ALONG AND EAST OF THE CONTINENTAL DIVIDE THROUGH 12 MIDNIGHT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ACROSS NORTHERN AND CENTRAL WYOMING. A FEW STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE...ESPECIALLY OVER NATRONA COUNTY. SOME STRONGER STORMS WILL CONTAIN VERY HEAVY RAIN WHICH WILL HAVE THE POTENTIAL TO PRODUCE FLASH FLOODING. HIGH WATER HAS BEEN OBSERVED IN THE BIGHORN RIVER NEAR WORLAND...WIND RIVER NEAR RIVERTON...SOUTH FORK OF THE SHOSHONE RIVER...AND THE GREEN RIVER NEAR LA BARGE. RIVERS ARE EXPECTED TO CONTINUE TO GRADUALLY RECEDE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY WEDNESDAY AND THURSDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ACROSS NORTHERN WYOMING. FRIDAY AND SATURDAY...ISOLATED TO LOCALLY SCATTERED THUNDERSTORMS ALONG AND EAST OF THE DIVIDE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING...RIVERS OUT OF THEIR BANKS...OR NORMALLY DRY WASHES RUNNING WITH WATER. SPOTTERS ARE ALSO ENCOURAGED TO REPORT HEAVY RAIN...HAIL OF ANY SIZE...AND DAMAGING WIND GUSTS. THANK YOU.
In the hours before
Special weather statement, Jun 16, 2:59 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
259 PM MDT TUE JUN 16 2015
WYZ017-162145-
WIND RIVER BASIN-
259 PM MDT TUE JUN 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT COUNTY UNTIL
345 PM MDT...
AT 259 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF PAVILLION...MOVING SOUTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
FREMONT COUNTY...INCLUDING THE FOLLOWING LOCATIONS...MIDVALE...OWL
CREEK KAMPGROUNDS AND NORTHERN BOYSEN STATE PARK.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RIVERTON.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
CENTRAL WYOMING. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 900 PM MDT FOR CENTRAL WYOMING.
LAT...LON 4313 10836 4336 10866 4348 10859 4347 10855
4346 10856 4345 10854 4343 10853 4344 10852
4344 10849 4343 10847 4344 10847 4345 10845
4337 10811
TIME...MOT...LOC 2059Z 295DEG 19KT 4337 10855
BAKERSpecial weather statement, Jun 16, 3:02 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
302 PM MDT TUE JUN 16 2015
WYZ017-162115-
WIND RIVER BASIN-
302 PM MDT TUE JUN 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT COUNTY UNTIL
315 PM MDT...
AT 301 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LYSITE...WHICH IS 18 MILES EAST OF SHOSHONI...MOVING SOUTHEAST AT 40
MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LYSITE AND LOST CABIN AROUND 310 PM MDT.
LOST CABIN GAS PLANT AROUND 315 PM MDT.
#
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
CENTRAL WYOMING. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 900 PM MDT FOR CENTRAL WYOMING.
LAT...LON 4303 10770 4328 10793 4339 10781 4339 10778
4342 10777 4343 10776 4337 10752 4335 10753
4334 10754 4329 10752 4325 10751
TIME...MOT...LOC 2101Z 302DEG 33KT 4332 10775
BRANHAMSpecial weather statement, Jun 16, 3:19 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
319 PM MDT TUE JUN 16 2015
WYZ007-009-017-020-162145-
OWL CREEK AND BRIDGER MOUNTAINS-NATRONA COUNTY LOWER
ELEVATIONS-BIGHORN MOUNTAINS SOUTHEAST-WIND RIVER BASIN-
319 PM MDT TUE JUN 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT AND WEST
CENTRAL NATRONA COUNTIES UNTIL 345 PM MDT...
AT 319 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOST CABIN GAS PLANT...WHICH IS 24 MILES EAST OF SHOSHONI...MOVING
SOUTHEAST AT 35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
HILAND AROUND 345 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ARMINTO.
#
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
CENTRAL WYOMING. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 900 PM MDT FOR CENTRAL WYOMING.
LAT...LON 4293 10747 4294 10753 4324 10776 4340 10765
4324 10711
TIME...MOT...LOC 2119Z 298DEG 30KT 4329 10762
BRANHAMSpecial weather statement, Jun 16, 3:24 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 324 PM MDT TUE JUN 16 2015 WYZ020-022-162230- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN- INCLUDING THE CITY OF...CASPER 324 PM MDT TUE JUN 16 2015 STORMS ARE MOVING INTO NORTHWESTERN NATRONA COUNTY THIS AFTERNOON. SOME OF THESE STORMS HAVE HAD A HISTORY OF PRODUCING FREQUENT LIGHTNING AND HAIL UP TO THE SIZE OF NICKELS. PLEASE SEEK A STURDY INDOOR SHELTER IF STORMS APPROACH. BRANHAM
Special weather statement, Jun 16, 3:36 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
336 PM MDT TUE JUN 16 2015
WYZ019-020-162200-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-NATRONA COUNTY LOWER
ELEVATIONS-
336 PM MDT TUE JUN 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NATRONA COUNTY UNTIL 400
PM MDT...
AT 335 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GOLDENEYE RESERVOIR TO
NEAR POWDER RIVER TO 10 MILES EAST OF ERVAY...AND MOVING SOUTHEAST AT
25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
GOLDENEYE RESERVOIR AROUND 345 PM MDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CASPER GOLF
COURSE...ALTERNATIVE LEARNING CENTER SCHOOL...WESTWOOD ELEMENTARY
SCHOOL...CASPER WYOMING MEDICAL CENTER...CASPER CENTRAL WYOMING
COUNSELING CENTER NEW DIRECTIONS...PARADISE VALLEY COUNTRY CLUB...
EASTRIDGE MALL...ST ANTHONY'S CATHOLIC SCHOOL...CASPER CENTRAL
WYOMING COUNSELING CENTER NEW HORIZONS RESIDENTIAL TREATMENT AND
MCKINLEY ELEMENTARY SCHOOL.
#
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 25 BETWEEN MILE MARKERS 177 AND 193.
INTERSTATE 90 NEAR MILE MARKER 42.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
CENTRAL WYOMING. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 900 PM MDT FOR CENTRAL WYOMING.
LAT...LON 4284 10609 4278 10650 4247 10692 4277 10727
4298 10708 4306 10675
TIME...MOT...LOC 2135Z 293DEG 21KT 4302 10679 4296 10703 4282 10716
BRANHAMSpecial weather statement, Jun 16, 3:46 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 346 PM MDT TUE JUN 16 2015 WYZ011-162215- SOUTHEAST JOHNSON COUNTY- 346 PM MDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JOHNSON COUNTY UNTIL 415 PM MDT... AT 346 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FORT RENO HISTORICAL SITE...WHICH IS 23 MILES EAST OF KAYCEE...MOVING SOUTHEAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL JOHNSON COUNTY. # PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTH CENTRAL WYOMING. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTH CENTRAL WYOMING. LAT...LON 4378 10636 4393 10622 4395 10604 4353 10603 TIME...MOT...LOC 2146Z 300DEG 34KT 4382 10620 BAKER
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:20 PM MDT | Special Weather Statement | RIW | 10 min | |
| Jun 15, 6:27 PM MDT | Special Weather Statement | RIW | 33 min | |
| Jun 15, 6:29 PM MDT | Special Weather Statement | RIW | Sublette | 46 min |
| Jun 15, 6:32 PM MDT | Special Weather Statement | RIW | 28 min | |
| Jun 15, 6:47 PM MDT | Special Weather Statement | RIW | Park | 43 min |
| Jun 15, 6:49 PM MDT | Special Weather Statement | RIW | Johnson | 26 min |
| Jun 15, 6:52 PM MDT | Special Weather Statement | RIW | Natrona | 38 min |
| Jun 15, 7:02 PM MDT | Special Weather Statement | RIW | Lincoln | 43 min |
| Jun 15, 7:16 PM MDT | Special Weather Statement | RIW | Johnson | 29 min |
| Jun 15, 7:32 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jun 15, 7:36 PM MDT | Severe Thunderstorm Warning | RIW | Lincoln | 24 min |
| Jun 15, 7:58 PM MDT | Special Weather Statement | RIW | Sublette | 47 min |
| Jun 15, 8:00 PM MDT | Severe Thunderstorm Warning | RIW | Lincoln, Sublette | 30 min |
| Jun 15, 8:06 PM MDT | Special Weather Statement | RIW | Johnson | 39 min |
| Jun 15, 8:37 PM MDT | Special Weather Statement | RIW | Lincoln | 38 min |
| Jun 15, 9:03 PM MDT | Areal Flood Advisory | RIW | Johnson | 3 hr |
| Jun 15, 9:39 PM MDT | Special Weather Statement | RIW | Fremont | 36 min |
| Jun 15, 10:58 PM MDT | Special Weather Statement | RIW | Big Horn | 32 min |
| Jun 15, 11:15 PM MDT | Special Weather Statement | RIW | Sweetwater | 45 min |
| Jun 15, 11:52 PM MDT | Special Weather Statement | RIW | Natrona | 53 min |
| Jun 16, 12:46 AM MDT | Special Weather Statement | RIW | Johnson | 44 min |
| Jun 16, 1:29 AM MDT | Special Weather Statement | RIW | Johnson | 46 min |
| Jun 16, 10:42 AM MDT | Special Weather Statement | RIW | Park | 48 min |
| Jun 16, 10:44 AM MDT | Special Weather Statement | RIW | Park | 46 min |
| Jun 16, 10:57 AM MDT | Special Weather Statement | RIW | Teton | 33 min |
| Jun 16, 11:30 AM MDT | Special Weather Statement | RIW | Park | 30 min |
| Jun 16, 11:52 AM MDT | Special Weather Statement | RIW | Teton | 38 min |
| Jun 16, 12:00 PM MDT | Special Weather Statement | RIW | Big Horn | 45 min |
| Jun 16, 1:31 PM MDT | Special Weather Statement | RIW | Hot Springs | 44 min |
| Jun 16, 1:56 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs | 34 min |
| Jun 16, 1:58 PM MDT | Special Weather Statement | RIW | Washakie | 32 min |
| Jun 16, 2:16 PM MDT | Tornado Warning | RIW | Fremont, Hot Springs | 29 min |
| Jun 16, 2:37 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 23 min |
| Jun 16, 2:43 PM MDT | Special Weather Statement | RIW | Johnson | 47 min |
| Jun 16, 2:59 PM MDT | Special Weather Statement | RIW | Fremont | 46 min |
| Jun 16, 3:02 PM MDT | Special Weather Statement | RIW | 13 min | |
| Jun 16, 3:19 PM MDT | Special Weather Statement | RIW | 26 min | |
| Jun 16, 3:36 PM MDT | Special Weather Statement | RIW | Natrona | 24 min |
| Jun 16, 3:46 PM MDT | Special Weather Statement | RIW | Johnson | 29 min |
| Jun 16, 3:54 PM MDT | Special Weather Statement | RIW | Park | 51 min |
| Jun 16, 4:04 PM MDT | Special Weather Statement | RIW | Fremont | 41 min |
| Jun 16, 4:16 PM MDT | Tornado Warning | RIW | Natrona | 29 min |
| Jun 16, 4:24 PM MDT | Special Weather Statement | RIW | Sweetwater | 36 min |
| Jun 16, 4:30 PM MDT | Areal Flood Warning | RIW | Natrona | 9 hr |
| Jun 16, 4:44 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 31 min |
| Jun 16, 4:50 PM MDT | Special Weather Statement | RIW | Sweetwater | 25 min |
| Jun 16, 5:11 PM MDT | Special Weather Statement | RIW | Park | 49 min |
| Jun 16, 5:15 PM MDT | Special Weather Statement | RIW | 15 min | |
| Jun 16, 5:19 PM MDT | Special Weather Statement | RIW | Sweetwater | 41 min |
| Jun 16, 5:52 PM MDT | Special Weather Statement | RIW | 23 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.